# SDR AALA202211070083

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 72,175 hours, 33,075 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Liner
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR DIFFICULT TO CLOSE. MAINTENANCE SECURED THE FORWARD ENTRY DOOR LININGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-23-46.
